Strong convergence of Halpern iteration for nonsmooth variational inequality in Hilbert space (JNCA) |
 |
Volume 18
|
Number 5
|
pp. 993-999
|
|
|
Strong convergence of Halpern iteration for nonsmooth variational inequality in Hilbert space |
Xiaopeng Zhao and Eskandar Naraghirad |
|
|
|
|
Key words |
Mathematices Subject Classification |
Nonsmooth variational inequality, maximal monotone operator, Halpern iteration |
26E25, 32A70, 49J53
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|